# SDR HNAA2010072100181

- Difficulty date: July 17, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 54,070 hours, 60 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

IN FLIGHT CRUISE POWER AT 83 PERCENT TORQUE, NR 1 OIL PRESSURE FLUCTUATED IN TO YELLOW AT 50 PSI.  NR 1 POWER LEVER MOVED TO FLIGHT IDLE, THEN OIL PRESSURE WENT INTO RED WITH WARNING LIGHT, THEN NR 1 ENGINE SHUTDOWN IAW CHECK LIST.  FOUND OIL LEAKING FROM PCU ADAPTER, R & R ADAPTER AND TRANSFER TUBE O-RINGS IAW WORK CARD 61-10-10 AND RIG CHECKED IAW WORK CARD 76-00-01. OPS AND LEAKED GOOD.
